# SDR SWIA202305260413

- Difficulty date: April 13, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 44,752 hours, 37,837 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  L/H INBOARD FLAP, OUTBOARD HINGE ARM, INBOARD GUIDE PLATE IS CHAFED.     (C-CHECK RO 5/23/2023)    REMOVED AND REPLACED L/H I/B FLAP O/B HINGE ARM I/B GUIDE PLATE AND 4EA NUTPLATES IAW CRJ200 SRM 51-42-06. SEE CONTINUE CARD FOR WORK PERFORMED.
